A member asked:

Doctor i have nitrates,wbcs and bacteria in my urine i went to er and they said it was a uti and put me on cipro, 4 doses of that later and nothing ha?

A doctor has provided 1 answer
Dr. Joseph Woods answered

Specializes in Pathology

When you mean "nothing ha", do you mean, there was no resolution of your UTI, or do you mean you felt no symptoms after you took the drug? More information would be needed to be able to provide direction. If you mean your UTI did not go away, maybe this drug is ineffective and another Antibiotic would be needed. It would be best to return to your Doctor for reexamination and more tests.

Answered Oct 22, 2020

754 views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...